# SDR SWAA2022011047410

- Difficulty date: November 24, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL25 WL208.1 BS480-BS489; BS493-BS515; BS500A +17-BS500B +3; BS500C +3-BS500D; BS500D +12- BS520 ; / [01] UPDATED PARTIAL STEPS 1-5; [02] STEPS 1-5 COMPLETED.   CALIBRATED TOOL USED : DIAL DEPTH GAUGE P/N: ATS2677 CAL DATE DUE:11/2022; [03] COMPLETED STEPS 1-5 VERIFIED CORRECTIVE ACTION 2; [04] STEP 6 COMPLETE.; [05] EDITED MEASUREMENT TABLE.; [06] CERTIFIED EDIT; [07] EDITED MPN IN MEASUREMENT TABLE.; [08] CERTIFIED EDIT.; [09] VERIFIED STEP 6 COMPLETE  AND CORRECTIVE ACTIONS 5-8.  ALL WORK ACCOMPLISHED
